Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Anafranil / clomipramine Posts about Anafranil / clomipramine
Reply
 
Thread Tools Display Modes
  #1  
Old 05-08-11, 17:22
Sootica Sootica is offline
 
Join Date: Aug 2011
Posts: 35
Unhappy Can't orgasm on Clomipramine!

Hi does anyone else have this problem - I'm a girl btw - I never normally have any problems in this department, I have been affected by other meds before a tiny bit, but this is off the scale - it's like major numbness inside (sorry to be graphic). There is no libido problem, no dryness (again sorry if too much info) just numbness and failure to 'get there' either alone or with my partner. Like I said, has never been a problem before....
I started the clomipramine about a month ago 10mg for two weeks, rising to 25mg for two weeks, this week I was due to go up but having discussed the things i've just mentioned my doc has said to hold off and see if side effects subside (also getting lump in throat, palpitations, dizziness - but I can handle those).
Sex is important to me, not in an unhealthy way, but it's one of the fun things in life and part of how you bond with your partner - so don't want what wasn't a problem area to become an issue.
Other than this Clomipramine has been amazing for me, has really really helped and I hope it continues to do so..... it stoped working a few days after week two, but when I went up I stabilised after a couple of days and seems to be going ok (touch wood).
I guess my questions is firstly - do any other girls out there have this problem with it?
Secondly... Is there anything I can take to counter act the numbness if things don't improve of their own accord? I know blokes are sometime given Viagra for it, but what can girls take?
Suggestions and advice all welcome,
love and light
sooty
Reply With Quote
  #2  
Old 06-08-11, 15:54
Ingenious's Avatar
Ingenious Ingenious is offline
Intermediate Member
 
Join Date: Mar 2011
Posts: 672
Re: Can't orgasm on Clomipramine!

Sorry this is not a reply from a girl, but I thought I'd say this is a major and common side effect of Clomipramine (and quite a few newer drugs too). When I was on 60mg I remember it being a massive struggle to reach orgasm - that might not sound a bad thing for a bloke but I can assure you it is after several hours

I don't know of anything you can do to counteract this, it was a side effect for me that didn't fade as time went on, but when I came off it, everything went back to normal.

I also have never heard of blokes being given Viagra to counteract this problem. Viagra helps blood supply to the penis thus helping with an erection, so its main use is to counteract impotence rather than increase sensitivity.

A (female) friend of mine on antidepressants could only reach orgasm using something called a Magic Wand by Hitachi - it's sold as a massaging tool but in reality has a massive following as an industrial strength vibrator.
Reply With Quote
  #3  
Old 06-08-11, 16:25
Mirabelle's Avatar
Mirabelle Mirabelle is offline
Junior Member
 
Join Date: Jul 2011
Posts: 301
Re: Can't orgasm on Clomipramine!

Hi Sootica
I am on Citalopram and get the same thing. Everything in working order just not getting there, also libido has reduced too. I think it goes away when you stop the meds. Don't know what is to be done about it though.
xx
Reply With Quote
  #4  
Old 06-08-11, 22:56
Sootica Sootica is offline
 
Join Date: Aug 2011
Posts: 35
Re: Can't orgasm on Clomipramine!

Thanks for feedback peeps...will keep fingers crossed things improve.....
Reply With Quote
  #5  
Old 31-10-11, 15:19
Sootica Sootica is offline
 
Join Date: Aug 2011
Posts: 35
Re: Can't orgasm on Clomipramine!

Hi, just to update, doc has prescribed viagra, not sure how much difference it makes yet as only taken half a tablet once as a test, but felt a lot more energetic... also side effects have lessened a little now.
Reply With Quote
  #6  
Old 10-02-14, 12:20
Sootica Sootica is offline
 
Join Date: Aug 2011
Posts: 35
Re: Can't orgasm on Clomipramine!

A further update in case anyone else out there is experiencing the same issue. Over time my body has got used to the clomipramine everything seems to be functioning fine again!! I wouldn't say I am exactly as I was before taking clomipramine, but pretty close - we are both so relieved my body adjusted - just took time
(I should add I abandoned the viagra prescription ages ago as it was too expensive and didn't make much difference).
Reply With Quote
Reply

Tags
clomipramine, orgasm


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
spotting after orgasm bronte Health Anxiety 4 09-10-10 16:04
Ejaculation without an Orgasm? PLEASE HELP, IM SOOO SCARED, I DONT KNOW WHO TO ASK? OCD.SUX Depression from Panic/Anxiety 18 21-08-10 23:46
My gkirlfriend struggles to reach orgasm on Citalopram Spindle Citalopram / Celexa 26 28-05-10 21:08
No Orgasm ? bubblefizz Seroxat / Paroxetine 7 19-11-09 13:49
No male orgasm, could be anxiety ? JonnyUK Symptoms 1 17-08-09 12:49


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.